Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commutants of analytic Toeplitz operators on the Bergman space


Authors: Sheldon Axler, Željko Čučković and N. V. Rao
Journal: Proc. Amer. Math. Soc. 128 (2000), 1951-1953
MSC (2000): Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-99-05436-2
Published electronically: October 29, 1999
MathSciNet review: 1694299
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that if two Toeplitz operators on a Bergman space commute and the symbol of one of them is analytic and nonconstant, then the other one is also analytic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B35

Retrieve articles in all journals with MSC (2000): 47B35


Additional Information

Sheldon Axler
Affiliation: Department of Mathematics, San Francisco State University, San Francisco, California 94132
MR Author ID: 201457
ORCID: 0000-0003-1733-6080
Email: axler@sfsu.edu

Željko Čučković
Affiliation: Department of Mathematics, University of Toledo, Toledo, Ohio 43606
MR Author ID: 294593
Email: zcuckovi@math.utoledo.edu

N. V. Rao
Email: rnagise@math.utoledo.edu

Received by editor(s): August 8, 1998
Published electronically: October 29, 1999
Additional Notes: The first author was partially supported by the National Science Foundation
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society